# SDR AALA2020091429002

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 9,997 hours, 3,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT TEST ON CHECK FAILED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY, PER AMM 33-51-38.  OPS CHECK GOOD.
